RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2002, Volume 14, Issue 5, Pages 96–109 (Mi aa899)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

On some geometric properties of convex three-dimensional bodies

V. V. Makeev

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (745 kB)

English version:
St. Petersburg Mathematical Journal, 2003, 14:5, 781–790

Bibliographic databases:
Received: 25.10.2001

Citation: V. V. Makeev, “On some geometric properties of convex three-dimensional bodies”, Algebra i Analiz, 14:5 (2002), 96–109; St. Petersburg Math. J., 14:5 (2003), 781–790

Citation in format AMSBIB
\Bibitem{Mak02}
\by V.~V.~Makeev
\paper On some geometric properties of convex three-dimensional bodies
\jour Algebra i Analiz
\yr 2002
\vol 14
\issue 5
\pages 96--109
\mathnet{http://mi.mathnet.ru/aa899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1970335}
\zmath{https://zbmath.org/?q=an:1044.52002}
\transl
\jour St. Petersburg Math. J.
\yr 2003
\vol 14
\issue 5
\pages 781--790


Linking options:
  • http://mi.mathnet.ru/eng/aa899
  • http://mi.mathnet.ru/eng/aa/v14/i5/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Makeev, “On some geometric properties of convex bodies. II”, St. Petersburg Math. J., 15:6 (2004), 867–874  mathnet  crossref  mathscinet  zmath
    2. V. V. Makeev, “Parallelepipeds circumscribed about a convex body in 3-space”, J. Math. Sci. (N. Y.), 140:4 (2007), 542–547  mathnet  crossref  mathscinet  zmath
    3. V. V. Makeev, “Equilateral simplices in normed 4-space”, J. Math. Sci. (N. Y.), 140:4 (2007), 548–550  mathnet  crossref  mathscinet  zmath
    4. V. V. Makeev, “On approximation of a 3-dimensional convex body by cylinders”, St. Petersburg Math. J., 17:2 (2006), 315–323  mathnet  crossref  mathscinet  zmath  elib
    5. V. V. Makeev, “Some extremal problems for vector bundles”, St. Petersburg Math. J., 19:2 (2008), 261–277  mathnet  crossref  mathscinet  zmath  isi  elib
    6. V. V. Makeev, “Approximation of three-dimensional convex bodies by affine-regular prisms”, J. Math. Sci. (N. Y.), 161:3 (2009), 424–426  mathnet  crossref  zmath
    7. V. V. Makeev, N. Yu. Netsvetaev, “On inscribed and circumscribed polyhedra for a centrally symmetric convex body”, J. Math. Sci. (N. Y.), 212:5 (2016), 552–557  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:426
    Full text:128
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020